# SDR MASA2009021700065

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 26,830 hours, 20,947 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2847 PHX-YUM.  CREW RETURNED TO THE GATE DUE TO FUMES IN THE COCKPIT AND THE GALLEY.  MX REPLACED A GALLEY LIGHTING FIXTURE ASSEMBLY TO CLEAR FAULT.
